Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Nov, 1974, Volume 42, Issue 6

Some Time and Frequency Domain Distributed Lag Estimators: A Comparative Monte Carlo Study<1031:STAFDD>2.0.CO;2-A
p. 1031-1044

Robert A. Meyer, Thomas F. Cargill

This paper presents a comparison of three distributed lag estimators: OLS, the Almon procedure, and the Hannan "inefficient" method. Each method is compared for sample sizes of 50 and 100 for several alternative distributed lag shapes and residual process structures. The results not only reveal the relative performance of these estimators, but also provide evidence on each method's performance under misspecification with respect to lag length and the residual process.

Log In To View Full Content